... days ago. It did this to me last month. It's getting out of hand. What do I do? It's off and all day for weeks on end. I never know when it'll start again or stop. I'm an emotional wreck and cramping really bad.
Really this sounds like you're on the wrong birth control for your body, some birth controls effect each person differently. If you keep bleeding to early it may be a sign that your body isn't working with the hormones in the BC that you're on. Go back to the doctor and tell them what's happening and they'll tell you a for sure answer.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2012 • 2 answers
Started period 5 days early haven't taken BC pill on time each dayShould I still take it like normal
Posted 12 Dec 2014 • 1 answer
Posted 4 Aug 2015 • 0 answers
I started birth control for the first time and started the pack a week before I was normally suppose
Posted 27 Sep 2016 • 0 answers
Posted 5 Sep 2017 • 0 answers